Kleene theorems for skew formal power series

Kuich, Werner: Kleene theorems for skew formal power series. Acta cybernetica, (17) 4. pp. 719-749. (2006)

[img] Cikk, tanulmány, mű
Kuich_2006_ActaCybernetica.pdf

Download (287kB)

Abstract

We investigate the theory of skew (formal) power series introduced by Droste, Kuske [5, 6], if the basic semiring is a Conway semiring. This yields Kleene Theorems for skew power series, whose supports contain finite and infinite words. We then develop a theory of convergence in semirings of skew power series based on the discrete convergence. As an application this yields a Kleene Theorem proved already by Droste, Kuske [5].

Item Type: Article
Event Title: International Conference on Automata and Formal Languages, 11., 2005, Dobogókő
Journal or Publication Title: Acta cybernetica
Date: 2006
Volume: 17
Number: 4
Page Range: pp. 719-749
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: 749. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2018. Jun. 05. 15:22
URI: http://acta.bibl.u-szeged.hu/id/eprint/12793

Actions (login required)

View Item View Item